The Learning Rates of Regularized Regression Based on Reproducing Kernel Banach Spaces
Baohuai Sheng and
Peixin Ye
Abstract and Applied Analysis, 2013, vol. 2013, 1-10
Abstract:
We study the convergence behavior of regularized regression based on reproducing kernel Banach spaces (RKBSs). The convex inequality of uniform convex Banach spaces is used to show the robustness of the optimal solution with respect to the distributions. The learning rates are derived in terms of the covering number and -functional.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/694181.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/694181.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:694181
DOI: 10.1155/2013/694181
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().